# SDR DALA2023022101303

- Difficulty date: February 18, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 8,449 hours, 1,029 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 LIGHTNING STRIKES WERE FOUND ON THE FUSELAGE SKIN ABOVE THE FO WINDSCREEN AND ARE COMMON TO SKIN PN F5311884820000 M/F 0.0787" 2024-T42 AL.THE REMAINING LOCATIONS ARE COMMON TO CENTER SKIN SECTION PN F5311886320000 M/F 0.1063" TI-6AL-4V TITANIUM ALLOY. SRM 53-11- 11-300-035 DOES NOT ALLOW REWORK IN THE DAMAGED AREA (ZONE 1, UNRIVETED). CORRECTIVE ACTION: REWORKED AREAS PER PRI'S 606073-14 AND FINAL ER/A 606073-14. (2634632)
